Publications

Export 4873 results:
Sort by: Author Title Type [ Year  (Asc)]
1988
Grace, S. R., and B. S. Lalli, "Oscillation and Asymptotic Behavior of Solutions of Nonlinear Differential Inequalities with Deviating Argument", Mathematische Nachrichten, vol. 136, no. 1: Wiley Online Library, pp. 157–162, 1988. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation criteria for second order nonlinear differential equations", Ann. Differential Equations, vol. 4, pp. 255–264, 1988. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation theorems for certain neutral differential equations", Czechoslovak Mathematical Journal, vol. 38, issue 4: Institute of Mathematics, Academy of Sciences of the Czech Republic, pp. 745-753, 1988. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation theorems for certain neutral differential equations", Czechoslovak Mathematical Journal, vol. 38, no. 4: Institute of Mathematics, Academy of Sciences of the Czech Republic, pp. 745–753, 1988. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation theorems for damped-forced nth order nonlinear differential equations with deviating arguments", Journal of mathematical analysis and applications, vol. 136, issue 1: Elsevier, pp. 54-65, 1988. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation theorems for damped-forced nth order nonlinear differential equations with deviating arguments", Journal of mathematical analysis and applications, vol. 136, no. 1: Elsevier, pp. 54–65, 1988. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation Theorems for n-th Order Nonlinear Differential Equations with Deviating Arguments", Mathematische Nachrichten, vol. 138, no. 1: Wiley Online Library, pp. 255–262, 1988. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation Theorems for n‐th Order Nonlinear Differential Equations with Deviating Arguments", Mathematische Nachrichten, vol. 138, issue 1: Wiley Online Library, pp. 255-262, 1988. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillations in second order differential equations with alternating coefficients", Periodica Mathematica Hungarica, vol. 19, issue 1: Akadémiai Kiadó, co-published with Springer Science+ Business Media BV …, pp. 69-78, 1988. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillations in second order differential equations with alternating coefficients", Periodica Mathematica Hungarica, vol. 19, no. 1: Akadémiai Kiadó, co-published with Springer Science+ Business Media BV …, pp. 69–78, 1988. Abstract
n/a
L.S.Ballomal, L.M.Salah, and G.Amat, "Direct determination of the third order Fermi coupling constants  ,  of CO2 from experimental data ", Spectrochimca Acta , vol. 44A, issue No.11, pp. 1195-1199 , 1988.
Abdou O. Abdelhamid, C. Parkanyi, S. M. Khaledur, and W. D. Lioyd, "Synthesis of fused heterocycles from aromatic amines with hydroximoyl chlorides", J. Heterocycl. Chem.,, vol. 25, pp. 403, 1988.
1989
Hickman, F. R., J. L. Killin, L. Land, T. Mulhall, D. Porter, and R. M. Taylor, Analysis for knowledge-based systems: a practical guide to the {KADS} methodology, , Chichester, Ellis Horwood, 1989. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Asymptotic and oscillatory behavior of nth order forced functional differential equations", Journal of mathematical analysis and applications, vol. 140, issue 1: Academic Press, pp. 10-25, 1989. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Asymptotic and oscillatory behavior of nth order forced functional differential equations", Journal of mathematical analysis and applications, vol. 140, no. 1: Academic Press, pp. 10–25, 1989. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Comparison and oscillation theorems for functional differential equations with deviating arguments", Mathematische Nachrichten, vol. 144, issue 1: Wiley Online Library, pp. 65-79, 1989. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Comparison and oscillation theorems for functional differential equations with deviating arguments", Mathematische Nachrichten, vol. 144, no. 1: Wiley Online Library, pp. 65–79, 1989. Abstract
n/a
Grace, S. R., and B. S. Lalli, "DIFFERENTIAL EQUATIONS WITH DEVIATING", Indian Journal of Mathematics, vol. 31, issue 3: Allahabad Mathematical Society, pp. 241, 1989. Abstract
n/a
Guba, E. G., and Y. Lincoln, Fourth {Generation} {Evaluation}, , Newbury Park, California, Sage, 1989. Abstract

understanding is the criterion of hermeneutic methodology (p89)

Grace, S. R., and B. S. Lalli, "Oscillation theorems for nonlinear second order differential equations with a damping term", Commentationes Mathematicae Universitatis Carolinae, vol. 30, issue 4: Charles University in Prague, Faculty of Mathematics and Physics, pp. 691-697, 1989. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation theorems for nonlinear second order differential equations with a damping term", Commentationes Mathematicae Universitatis Carolinae, vol. 30, no. 4: Charles University in Prague, Faculty of Mathematics and Physics, pp. 691–697, 1989. Abstract
n/a